MAUDE Adverse Event Report: AESCULAP AG MARYLAND GSP.FORCEPS FEN.5/310MM HF CON.; REUSABLE INSTRUMENTS

AESCULAP AG MARYLAND GSP.FORCEPS FEN.5/310MM HF CON.; REUSABLE INSTRUMENTS
Model Number PM408R
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the complainant during a laparoscopic procedure, the jaw broke inside the patient.Piece retrieval was completed successfully and x-ray results confirmed this also.Additional information was not provided but has been requested.
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference xc (b)(4).Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference (b)(4).Investigation results: the product was not returned to the manufacturer for investigation.The investigation was based upon historical data analysis, pictures and event description.On the basis of the provided picture it can be observed that one of the pinned movable jaws is loose.Batch history review: the batches could be determined on the basis of the date of manufacture, in the december 2024 period (52960208, 52961039, 52962492, 52963423, 52964032, 52965039, 52965895).For all batches: the device history records have been checked for all leading device(s) lot numbers and the products found to be according to specification valid at the time of production.There are no similar complaints against the same lot number(s) with this error pattern.Conclusion/ preventive measures: based on the current information, a clear root cause conclusion cannot be drawn.The reported damage of the product could be confirmed.There is no indication for a design-, manufacturing- and/or material-related failure.In the event that the complaint sample will be provided for investigation in the future, an update of this report will be provided unsolicited.

Brand Name
MARYLAND GSP.FORCEPS FEN.5/310MM HF CON.
Common Device Name
REUSABLE INSTRUMENTS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key23536101
Report Number2916714-2025-00074
Device Sequence Number10026818
Product Code HGI
UDI-Device Identifier04038653322855
UDI-Public(01)04038653322855
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
Report Date (Section F) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM408R
Device Catalogue NumberPM408R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/30/2025
Event Location Hospital
Date Report to Manufacturer10/30/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date01/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA11/12/2025